# SDR QMLA2022080820052

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N911ZC
- Make and model: Beech C90A
- Aircraft serial: LJ1557
- Aircraft time: 8,295 hours, 11,662 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 908100401
- Part serial: LJ1562LHDB
- Condition: Damaged
- Location: Lt Mlg
- Part time: 2,864 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLEARED FOR VISUAL APPROACH, CONDUCTED BEFORE LANDING ITEMS. MLG WAS LOWERED. MLG INDICATORS DISPLAYED NOSE & RT MAIN GEAR DOWN & LOCKED. NO LT MAIN INDICATION & MLG HANDLE WAS INDICATING RED IN TRANSIT. COULD NOT DETECT ANY SUBSEQUENT NOISE THAT GEAR WAS STILL IN TRANSIT.  ATTEMPTED TO CYCLE GEAR WITHOUT SUCCESS. LT MLG INDICATOR BULB WAS FUNCTIONAL. TOWER INFORMED OF SITUATION AND WAS CLEARED FOR A LOW APPROACH FOLLOWED BY A LT DOWNWIND TO RWY 4R SO TOWER COULD CONFIRM GEAR DOWN. TOWER COULD NOT CONFIRM GEAR DOWN. DECLARED AN EMERGENCY & TOWER PROVIDED FURTHER VECTORS & CONDUCTED MANUAL MLG EXTENSION. COMPLETED MANUAL MLG EXTENSION CHECKLIST WITHOUT ANY CHANGE IN INDICATIONS.  CAUSE OF INDICATION WAS MOST LIKELY A FAULTY GEAR DOWN SWITCH.  MADE AN ADDITIONAL LOW APPROACH CLOSER TO THE TOWER OVER A MORE ILLUMINATED AREA. TOWER CONFIRMED LT MLG DOWN.  LANDED ON RT MAIN AND TESTED LT MAIN & COMPLETED LANDING.  DRAG BRACE FOUND TO HAVE GONE OVER-CENTER, BUT LOCK HOOKS NOT FULLY ENGAGED.  SUSPECTED DIRT & CRUD BUILT UP ON LOCK LINK & HARDWARE.  REMOVED ALL HARDWARE FROM DRAG BRACE LOCK LINK AND ACTUATOR CLEVIS.  INSPECTED, CLEANED, & LUBRICATED PARTS.  ACTUATOR CLEVIS FOUND SLIGHTLY OUT OF ADJUST.  ADJUSTED CLEVIS FOR CORRECT BOLT INTERFERENCE IN DRAG BRACE SLOT.  REINSTALLED LOCK LINK AND CLEVIS HARDWARE.  CYCLED MLG 10 TIMES WITH NO FURTHER ISSUES.  AIRCRAFT DETERMINED TO BE IN AIRWORTHY CONDITION IAW MM 32-10-04 & 32-31-19.
